# SDR MASA200600236

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 7,727 hours, 5,206 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7206 IAD - FLAP FAULT STATUS MESSAGE.  MX RESET SYSTEM.  OPS CHECK GOOD.
